A criterion for spherical convergence of Fourier transforms of monotone functions of two variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 18-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_11_a2,
author = {M. I. Dyachenko},
title = {A~criterion for spherical convergence of {Fourier} transforms of monotone functions of two variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {18--27},
year = {1990},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_11_a2/}
}
TY - JOUR AU - M. I. Dyachenko TI - A criterion for spherical convergence of Fourier transforms of monotone functions of two variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1990 SP - 18 EP - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1990_11_a2/ LA - ru ID - IVM_1990_11_a2 ER -
M. I. Dyachenko. A criterion for spherical convergence of Fourier transforms of monotone functions of two variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 18-27. http://geodesic.mathdoc.fr/item/IVM_1990_11_a2/